Torettes symptoms in NY highschool linked to chem spill | General Discussion Topics | Forum

A A A
Avatar
Please consider registering
Guest
Search
Forum Scope




Match



Forum Options



Minimum search word length is 3 characters - maximum search word length is 84 characters
Register Lost password?
sp_Feed sp_TopicIcon
Torettes symptoms in NY highschool linked to chem spill
Avatar
bionic
Member
Members
Forum Posts: 9871
Member Since:
April 9, 2009
sp_UserOfflineSmall Offline
1
February 2, 2012 - 11:46 am
sp_Permalink sp_Print

Willie Wonka quotes..
What is this Wonka, some kind of funhouse?
Why? Are you having fun?
A little nonsense now and then is relished by the wisest men.
We are the music makers, we are the dreamers of dreams

Avatar
greeney2
Member
Members
Forum Posts: 10318
Member Since:
April 9, 2009
sp_UserOfflineSmall Offline
2
February 2, 2012 - 7:55 pm
sp_Permalink sp_Print

I saw this in the news, and officials tried to claim there was no organic casue that it was phycological in nature. Give me a break. What I do not understand is if it is a chemical of some sort, why doesn;t it affect boys, it has only affected the girls.

Avatar
capricorn
Member
Members
Forum Posts: 723
Member Since:
July 20, 2009
sp_UserOfflineSmall Offline
3
February 3, 2012 - 7:53 pm
sp_Permalink sp_Print

Maybe its a massive prank by the students. Who wouldn't love to blurt out expletives in school and claim you have no control over it.

If they truly have torettes, then it has to be something other than mass psychosis

"a free society depends on a virtuous and moral people."

Avatar
ricardo
Member
Members
Forum Posts: 1494
Member Since:
December 11, 2011
sp_UserOfflineSmall Offline
4
February 4, 2012 - 5:40 am
sp_Permalink sp_Print

the chemical suspect 'tce' named as one of two in the spill article , was used years ago as an anesthetic . but fell out of favor due to side effects.

was it just the cheerleader squad ? if so , their practice area may have been in a very specific location that would expose them to chemicals and not others. weed chemicals on the grass can be similarly as toxic. both have neurological symptoms.

there could be synergistic multiplyer effect as well. that is to say , what additional drug or chemical may be interacting that increases toxicity/ are all the girls on x for anxiety ? you would be surprised how many high school folks take meds for emotional comfort .

another possibility - the drug or drugs we're ingested deliberately - but not prescribed - a home brew of amphetamine cut w/ bath salts ... ?

the pressure for young women to be skinny and beautiful may be a contributing factor. hence the perceived need and abuse of diet drugs. let's hope the drug metabolizes out of their system.

maybe they were targeted and poisioned by evil jealous rivalrys .

Avatar
bionic
Member
Members
Forum Posts: 9871
Member Since:
April 9, 2009
sp_UserOfflineSmall Offline
5
February 4, 2012 - 10:05 am
sp_Permalink sp_Print

my son was on Stratera years ago and developed horrible tourettes and tics..he didn't blurt out words..but he would grunt..and he could tic so much it looked like he was about to have a seizure..it was awful..it came on suddenly..his school called me..and when I saw him I almost fainted..I thought he had had some massive brain seizure or damage or soemthing..he was much like the girls in that video but worse, even..I had to put him on meds to help control the tics..which mad ehim really fat
finall..I just pulled him out of public school and weened him of all meds..the tics gone..the wieght dropped way off..it was one of the best choices I ever made for him

because of that experience I KNOW that environment factors and outside sources..like drugs and/or chemicals can cause tics and tourettes

Willie Wonka quotes..
What is this Wonka, some kind of funhouse?
Why? Are you having fun?
A little nonsense now and then is relished by the wisest men.
We are the music makers, we are the dreamers of dreams

Avatar
bionic
Member
Members
Forum Posts: 9871
Member Since:
April 9, 2009
sp_UserOfflineSmall Offline
6
February 4, 2012 - 10:37 am
sp_Permalink sp_Print

they are saying it might be "conversion disorder"..which is fascinating to me..if that is so

Willie Wonka quotes..
What is this Wonka, some kind of funhouse?
Why? Are you having fun?
A little nonsense now and then is relished by the wisest men.
We are the music makers, we are the dreamers of dreams

Avatar
ricardo
Member
Members
Forum Posts: 1494
Member Since:
December 11, 2011
sp_UserOfflineSmall Offline
7
February 4, 2012 - 12:13 pm
sp_Permalink sp_Print

"bionic" wrote: they are saying it might be "conversion disorder"..which is fascinating to me..if that is so

glad your kid is doing better. isn't straterra Prozac by another name ?

didn't know it was that successful for AADD or autism . sorry bionic if I got

your previous post concerning hitlers goals etc... wrong. but I thought I read

your child had autism. sometimes the healthy lifestyle and good nutrition make

all the difference. your to be commended. :wave:

Avatar
Guest
Guests
8
February 4, 2012 - 6:43 pm
sp_Permalink sp_Print

"ricardo" wrote: the chemical suspect 'tce' named as one of two in the spill article , was used years ago as an anesthetic . but fell out of favor due to side effects.

was it just the cheerleader squad ? if so , their practice area may have been in a very specific location that would expose them to chemicals and not others. weed chemicals on the grass can be similarly as toxic. both have neurological symptoms.

there could be synergistic multiplyer effect as well. that is to say , what additional drug or chemical may be interacting that increases toxicity/ are all the girls on x for anxiety ? you would be surprised how many high school folks take meds for emotional comfort .

another possibility - the drug or drugs we're ingested deliberately - but not prescribed - a home brew of amphetamine cut w/ bath salts ... ?

the pressure for young women to be skinny and beautiful may be a contributing factor. hence the perceived need and abuse of diet drugs. let's hope the drug metabolizes out of their system.

maybe they were targeted and poisioned by evil jealous rivalrys .

All very valid points. It could one or a number of things. I hope they get it solved.

Avatar
bionic
Member
Members
Forum Posts: 9871
Member Since:
April 9, 2009
sp_UserOfflineSmall Offline
9
February 5, 2012 - 4:24 am
sp_Permalink sp_Print

another possibility - the drug or drugs we're ingested deliberately - but not prescribed - a home brew of amphetamine cut w/ bath salts ... ?

Ricardo!!
I never even thought of that!
But you are SO right, a definate possibility!!

Willie Wonka quotes..
What is this Wonka, some kind of funhouse?
Why? Are you having fun?
A little nonsense now and then is relished by the wisest men.
We are the music makers, we are the dreamers of dreams

Forum Timezone: America/Los_Angeles
Most Users Ever Online: 288
Currently Online:
52
Guest(s)
Currently Browsing this Page:
1 Guest(s)
Top Posters:
greeney2: 10318
bionic: 9871
Lashmar: 5290
tigger: 4577
rath: 4298
DIss0n80r: 4162
sandra: 3859
frrostedman: 3816
Wing-Zero: 3279
Tairaa: 2843
Newest Members:
Bodson
Lorenzo
Free Love Problem Solution
walterskinner
Warren Cosford
Jurriaan Maessen
Danny
Sam
Jimbo
Lee
Forum Stats:
Groups: 8
Forums: 31
Topics: 9266
Posts: 124718

 

Member Stats:
Guest Posters: 2
Members: 25033
Moderators: 0
Admins: 2
Administrators: John Greenewald, blackvault